# SDR UALA2011091304952

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 59,378 hours, 21,851 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT ROW 28-30, AND ROW 22-24.  RESEATED CONNECTORS AT SEAT BOX LOCATIONS AT ROWS 28-30 AND 22-24.  OPS CHECK GOOD.  ACPD ON WU Y 1056H.
